# SDR UALA2013072605248

- Difficulty date: July 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,326 hours, 22,362 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, TE FLAPS STUCK IN INTERMEDIATE POSITION OF 1-2.  LE FLAPS IN AGREEMENT WITH FLAP HANDLE, '0'. CYCLED FLAP HANDLE. NO MOVEMENT OF TE FLAPS. LE FLAPS OK. CYCLED FLT CONT SWITCHES ON OVERHEAD PANEL, STILL NO MOVEMENT OF TE FLAPS WITH  HANDLE. CYCLED ALL FLT CONT CIRCUIT BREAKERS. TE FLAPS NOW CYCLE WITH FLAP HANDLE. ACCOMPLISHED RINGOUT & MEGGER OF L FLAP PROX SENSORS BETWEEN DISCONNECTS 7505VC & 7541VC (37CV), 7503CV & 7543CV (39CV). WIRES CHECKED GOOD. FLAPS OPERATED OK.
